On uncomplemented subspaces of Lp, 1 < p <2

G. Bennett, L. E. Dor, V. Goodman, W. B. Johnson, C. M. Newman

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown tat, for 1 < p < 2, there is an uncomplemented subspace of Lp [0,1] that is isomorphic to Hilbert space.

Original languageEnglish (US)
Pages (from-to)178-187
Number of pages10
JournalIsrael Journal of Mathematics
Volume26
Issue number2
DOIs
StatePublished - Jun 1977

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On uncomplemented subspaces of L<sub>p</sub>, 1 < p <2'. Together they form a unique fingerprint.

Cite this